Clinical Drug Investigation

, Volume 19, Issue 3, pp 231–237

Adverse Haematological Effects of Ticlopidine

A Report of Four Cases

Authors

    • Department of Clinical and Experimental Medicine, Section of Internal Medicine IIUniversity of Ferrara
  • R. Manfredini
    • Department of Clinical and Experimental Medicine, Section of Internal Medicine IUniversity of Ferrara
  • P. Donegà
    • Department of Clinical and Experimental Medicine, Section of Internal Medicine IIUniversity of Ferrara
  • F. Lanza
    • Department of Biomedical Science and Advanced Therapies, Section of HematologyUniversity of Ferrara
  • M. Da Busti
    • Department of Biomedical Science and Advanced Therapies, Section of HematologyUniversity of Ferrara
  • G. B. Vigna
    • Department of Clinical and Experimental Medicine, Section of Internal Medicine IIUniversity of Ferrara
  • R. Fellin
    • Department of Clinical and Experimental Medicine, Section of Internal Medicine IIUniversity of Ferrara
Case Reports

DOI: 10.2165/00044011-200019030-00008

Cite this article as:
Gallerani, M., Manfredini, R., Donegà, P. et al. Clin. Drug Investig. (2000) 19: 231. doi:10.2165/00044011-200019030-00008

Copyright information

© Adis International Limited 2000